# SDR DALA2018112606798

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 57,646 hours, 20,693 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3761 - ATO - DURING TAKEOFF ROLL AT 90 KNOTS THE T/O CONFIG LIGHT ILLUMINATED WITH AURAL WARNING. CREW ABORTED TAKEOFF. CORRECTIVE ACTION: MAINTENANCE FOUND FSEU FAULTED. REPLACED FSEU. OPS CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
